MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARIN¿ (NH) BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARIN¿ (NH) BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 366480
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the bd vacutainer® sodium heparin (nh) blood collection tube has been found experiencing one occurrence each of a missing label and label lift off before use.The following has been provided by the initial reporter: it was reported that a tube was found without a label and one with the label folded.Per email: during tube inspection for r&d testing one bd vacutainer tube was identified without a label & one with a folded label.The product information is: catalog #: 366480 batch #: 9095724 date identified: (b)(6) 2019.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd received samples and photos from the customer facility for investigation.The photos were evaluated and the customer¿s indicated failure mode for missing label and folded label with the incident lot was observed.Additionally, evaluation of the customer samples was performed and missing label and folded label was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It has been reported that the bd vacutainer® sodium heparin (nh) blood collection tube has been found experiencing one occurrence each of a missing label and label lift off before use.The following has been provided by the initial reporter: it was reported that a tube was found without a label and one with the label folded.Per email: during tube inspection for r&d testing one bd vacutainer tube was identified without a label & one with a folded label.The product information is: catalog #: 366480.Batch #: 9095724.Date identified: (b)(6) 2019.

Brand Name
BD VACUTAINER® SODIUM HEPARIN¿ (NH) BLOOD COLLECTION TUBE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9318662
Report Number1917413-2019-02349
Device Sequence Number19434980
Product Code JKA
UDI-Device Identifier50382903664806
UDI-Public50382903664806
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2021
Device Model Number366480
Device Catalogue Number366480
Device Lot Number9095724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;